Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A combinatorial proof of Andrews' partition functions related to Schur's partition theorem


Author: Ae Ja Yee
Journal: Proc. Amer. Math. Soc. 130 (2002), 2229-2235
MSC (1991): Primary 05A17, 11P81
Published electronically: March 8, 2002
MathSciNet review: 1896402
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an involution to show equality between partition functions related to Schur's second partition theorem.


References [Enhancements On Off] (What's this?)

  • 1. George E. Andrews, Schur’s theorem, partitions with odd parts and the Al-Salam-Carlitz polynomials, 𝑞-series from a contemporary perspective (South Hadley, MA, 1998), Contemp. Math., vol. 254, Amer. Math. Soc., Providence, RI, 2000, pp. 45–56. MR 1768922, 10.1090/conm/254/03946
  • 2. I. Schur, Zur Additiven Zahlentheorìe, Ges. Abhandlungen Vol. 2, Springer, Berlin, 43-50.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 05A17, 11P81

Retrieve articles in all journals with MSC (1991): 05A17, 11P81


Additional Information

Ae Ja Yee
Affiliation: Department of Mathematics, University of Illinois, 1409 West Green Street, Urbana, Illinois 61801
Email: yee@math.uiuc.edu

DOI: https://doi.org/10.1090/S0002-9939-02-06560-7
Received by editor(s): March 5, 2001
Published electronically: March 8, 2002
Additional Notes: This research was supported by the postdoctoral fellowship program from the Korea Science and Engineering Foundation.
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 2002 American Mathematical Society